# SDR AALA202511142117

- Difficulty date: November 5, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 37,980 hours, 15,315 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725661800000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING FUEL TANK ACCESS PANEL 640JB. REPLACED ACCESS PANEL PER TASK CARD 26C64057020.
